MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. VENADO CARBONATE APATITE BLOCK; OSSIMEND BONE GRAFT MATERIAL

COLLAGEN MATRIX, INC. VENADO CARBONATE APATITE BLOCK; OSSIMEND BONE GRAFT MATERIAL
Catalog Number 4817-T68202
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician used the product past its expiration date.Additional qc testing of reserve samples met acceptance criteria.Seal integrity and sterility of the reserve samples passed.

Brand Name
VENADO CARBONATE APATITE BLOCK
Common Device Name
OSSIMEND BONE GRAFT MATERIAL
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key9450487
Report Number2249852-2019-00023
Device Sequence Number11414599
Product Code MQV
UDI-Device Identifier00813954021966
UDI-Public00813954021966
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052812
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number4817-T68202
Device Lot NumberMCCBUN16A3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1